Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 129, NWS Austin/San Antonio, TX

April 30, 2007Gonzales County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 30, 2007, 12:27 PM CDT for Gonzales County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2007, 12:27 PM CDT (17:27 UTC)
Expired
Apr 30, 2007, 1:30 PM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 49 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 1:01 PM CDTHAIL 1.2512 N Gonzales, TXQUARTER SIZE HAIL AND LARGER, PLUS STRONG WINDS WHICH IS KNOCKING HIS VEHICLE OFF THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 301727
SVREWX
TXC177-301830-
/O.NEW.KEWX.SV.W.0129.070430T1727Z-070430T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1227 PM CDT MON APR 30 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF GONZALES...

* UNTIL 130 PM CDT

* AT 1217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 14 MILES SOUTHWEST OF PALMETO...OR ABOUT 14 MILES SOUTHEAST
  OF SEGUIN...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF PALMETO BY 1235 PM CDT...
  GONZALES BY 1250 PM CDT...

LAT...LON 2962 9764 2937 9783 2925 9771 2950 9724
      2976 9733

$$
2 follow-up statements
000 
WWUS54 KEWX 301801
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
101 PM CDT MON APR 30 2007

TXC177-301830-
/O.CON.KEWX.SV.W.0129.000000T0000Z-070430T1830Z/
GONZALES TX-
101 PM CDT MON APR 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR GONZALES COUNTY...

AT 1251 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES EAST OF PALMETO...OR ABOUT 8 MILES 
NORTHWEST OF GONZALES...MOVING NORTHEAST AT 30 MPH.  

LAT...LON 2962 9764 2937 9783 2925 9771 2950 9724
      2976 9733

$$
000 
WWUS54 KEWX 301815
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 PM CDT MON APR 30 2007

TXC177-301830-
/O.CON.KEWX.SV.W.0129.000000T0000Z-070430T1830Z/
GONZALES TX-
114 PM CDT MON APR 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR GONZALES COUNTY...

AT 106 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED 9 MILES NORTH OF GONZALES...MOVING EAST
AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

DAMAGING WINDS UP TO 70 MPH WERE REPORTED IN HARWOOD WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS

LAT...LON 2962 9764 2937 9783 2925 9771 2950 9724
      2976 9733

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 9:32 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 30, 9:32 AM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
932 AM CDT MON APR 30 2007

.DISCUSSION...
ADJUSTED FORECASTS FOR NEW FLASH FLOOD WATCH AND RAINFALL
TRENDS FOR TODAY...WITH BLENDED INFO FROM 06Z SOLUTIONS...
12Z DATA...AND AVAILABLE CLIMATE PATTERNS/TRENDS FROM
RECENT WEATHER SYSTEMS.  RAINFALL CHANCES EXPECTED TO
CONTINUE THROUGH TONIGHT AND TUESDAY MORNING...POSSIBLY
DECREASING SLOWLY FROM THE WEST TUESDAY AFTERNOON OR
EVENING.  RAINFALL CHANCES MAY PICKUP AGAIN WED. NIGHT
AND THURSDAY...THEN DECREASE AGAIN FRIDAY.  ANOTHER
WEATHER SYSTEM MAY APPROACH FROM THE WEST EARLY NEXT
WEEK...BRINGING A CHANCE OF SHOWERS LATE SUNDAY THROUGH
MONDAY AND MONDAY NIGHT OF NEXT WEEK.

&&

.PREV DISCUSSION... /ISSUED 736 AM CDT MON APR 30 2007/

UPDATE...
ANALYSIS OF RADAR...SURFACE OBS...AND LAPS DATA SUGGESTS THE
THREAT OF SEVERE THUNDERSTORMS HAS DIMINISHED. HAVE CANCELED THE
SEVERE THUNDERSTORM WATCH FOR ALL OF OUR COUNTIES. HEAVY RAIN
THREAT CONTINUES AS STORMS ARE MOVING SLOWLY ACROSS OUR NORTHERN
COUNTIES. UPDATED THE ZONES TO REMOVE THE SEVERE THUNDERSTORM WATCH.

PREV DISCUSSION... /ISSUED 650 AM CDT MON APR 30 2007/

AVIATION...
UPPER LOW WILL OFFER PLENTY OF CONVECTION CHALLENGES FOR THE
PERIOD. A WEAKENING COMPLEX OVER THE HILL COUNTRY AND SRN
EDWARDS PLATEAU WILL LIKELY STABILIZE THE MIDDAY WEATHER ACROSS
MOST AREAS BY AROUND 16Z, WITH A LONGER PERIOD OF STABLE WEATHER
OVER WESTERN COUNTIES. INTERMITTENT SHOWERS SHOULD CONTINUE
THROUGH AROUND 15Z ACROSS THE I-35 CORRIDOR AREAS AND COULD
TRANSITION INTO THUNDERSTORMS WITH ONLY A FEW HOURS OF STABLE
WEATHER AT AROUND NOON. THE MORNING THUNDERSTORM COMPLEX LOOKS
WEAK ENOUGH TO AFTERNOON DESTABILIZATION. HOWEVER IF CONDITIONS
BECOME MORE STABLE AT MIDDAY, THE FOCUS FOR NEW CONVECTION COULD
SHIFT INTO NIGHTTIME, WITH ANOTHER MCS POSSIBLE FOR LATE TONIGHT.
STRONG GUSTY WINDS WILL BE POSSIBLE FROM THUNDERSTORMS,
PARTICULARLY THOSE BETWEEN 22-06Z. DURING PERIODS OF BENIGN
WEATHER, MVFR CIGS SHOULD BE MOST COMMON THROUGH THE PERIOD.

PREV DISCUSSION... /ISSUED 440 AM CDT MON APR 30 2007/

DISCUSSION...
WV SATELLITE IMAGERY AND UA ANALYSIS SHOWS UPPER LOW ENTERING WEST
TEXAS. THIS HAS BEEN PRODUCING SOME SEVERE THUNDERSTORMS ACROSS
WESTERN SOUTH CENTRAL TEXAS THIS EARLY MORNING. THIS UPPER LOW
WILL MOVE ACROSS NORTH TEXAS TODAY AND THIS WILL CONTINUE SHOWERS
AND THUNDERSTORMS TODAY AND INTO TUESDAY. SPC HAS INCLUDED OUR CWA IN A
SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS AND HPC HAS INCLUDED A
PORTION OF OUR CWA IN A MODERATE RISK FOR RAINFALL EXCEEDING FLASH
FLOOD GUIDANCE. THUS...HAVE INCLUDED MENTION OF SEVERE
THUNDERSTORMS AND HEAVY RAIN FOR THE ENTIRE CWA. HAVE ALSO
EXTENDED THE FLASH FLOOD WATCH TO INCLUDE THE HILL COUNTRY. THIS SYSTEM
WILL BE SLOW TO EXIT THE REGION AND SHOWERS AND THUNDERSTORMS WILL
LINGER INTO WEDNESDAY.

A SECOND UPPER LEVEL TROUGH WILL PASS ACROSS NORTH TEXAS ON
THURSDAY AND THIS WILL PRODUCE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE NORTHERN PORTION OF OUR CWA. THE REMAINDER
OF THE WORK WEEK WILL BE DRY AND WARM AS RIDGING BUILDS IN. MODELS
ARE SHOWING A DEEP TROUGH DROPPING INTO THE SOUTHWESTERN US ON
SUNDAY. A LITTLE EARLY TO GET VERY EXCITED AND HAVE INCLUDED
SLIGHT CHANCE POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              78  65  80  67  85 /  80  50  50  40  10
AUSTIN BERGSTROM INTL AIRPORT  78  65  80  66  85 /  80  50  50  40  10
DEL RIO INTL AIRPORT           79  68  86  69  91 /  60  20  10  10  10
SAN ANTONIO INTL AIRPORT       78  67  83  67  85 /  80  50  30  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

08/25/01/PM
Hazardous weather outlook, Apr 30, 5:58 AM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT MON APR 30 2007

TXZ171>173-183>194-202>209-217>225-228-011100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
558 AM CDT MON APR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR PORTIONS
OF SOUTH CENTRAL TEXAS...GENERALLY ALONG AND NORTHWEST OF A BURNET
TO HONDO TO CARRIZO SPRINGS LINE. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH THIS
EVENING.

A SLOW-MOVING UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF
SEVERE WEATHER AND LOCALLY HEAVY RAINFALL ACROSS A BROAD AREA OF
TEXAS TODAY AND TONIGHT. THE HIGHEST POTENTIAL FOR BOTH SEVERE
WEATHER AND HEAVY RAIN WILL BE FOR THIS AFTERNOON AND THIS
EVENING. HOWEVER...FLASH FLOODING WILL REMAIN POSSIBLE FROM
CONTINUED TRAINING OF THUNDERSTORMS OVER AREAS NORTH OF A DEL RIO
TO KERRVILLE TO BURNET LINE THIS MORNING.

DAYTIME HEATING WILL LIKELY TRIGGER NEW THUNDERSTORM DEVELOPMENT
BY LATE THIS AFTERNOON WITH DAMAGING WINDS...HAIL...AND ISOLATED
TORNADOES POSSIBLE. HOWEVER...THE GREATER THREAT FROM THIS
ACTIVITY WILL BE FROM HEAVY RAINFALL...WITH ISOLATED 2 TO 5 INCH
TOTALS POSSIBLE OVER THE WATCH AREA BY LATE THIS MORNING...AND
ANOTHER 2 TO 5 INCHES OF RAIN POSSIBLE FROM ADDITIONAL
THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE CHANCE FOR HEAVY RAINFALL AND ISOLATED SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE
WEATHER FOR MUCH OF SOUTH CENTRAL TEXAS TUESDAY...AND LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, Apr 30, 7:22 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 AM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     FLASH FLOOD      25 NNE BRACKETTVILLE    29.65N 100.25W
04/30/2007                   EDWARDS            TX   LAW ENFORCEMENT

            WATER IS OVER FM674 AND PARTS OF FM334.

&&

PM
Local storm report, Apr 30, 11:31 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     TSTM WND DMG     5 S BANDERA             29.65N 99.07W
04/30/2007                   BANDERA            TX   EMERGENCY MNGR

            THUNDERSTORM WIND GUSTS BELOW OVER TREES AND CAUSED
            DAMAGE TO ROOFS 5 MILES SOUTH OF BANDERA.

&&
Local storm report, Apr 30, 12:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             4 S SEGUIN              29.52N 97.97W
04/30/2007  E1.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            NICKEL TO QUATER SIZE HAIL REPORTED ALONG WITH 50 TO 65
            MPH WINDS GUSTS.

&&

PM
Local storm report, Apr 30, 12:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 PM CDT MON APR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             4 S SEGUIN              29.52N 97.97W
04/30/2007  E1.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED ALONG WITH 50 TO 65
            MPH WINDS GUSTS.

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 10:02 PM CDTTornado WarningEWXMaverick58 min
Apr 29, 10:42 PM CDTTornado WarningEWXMaverick33 min
Apr 29, 11:14 PM CDTSevere Thunderstorm WarningEWXMaverick21 min
Apr 29, 11:43 PM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 30, 1:55 AM CDTSevere Thunderstorm WarningEWXVal Verde65 min
Apr 30, 2:11 AM CDTSevere Thunderstorm WarningEWXEdwards64 min
Apr 30, 2:40 AM CDTFlash Flood WarningEWXEdwards4 hr
Apr 30, 2:59 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde61 min
Apr 30, 3:40 AM CDTFlash Flood WarningEWXVal Verde4 hr
Apr 30, 4:16 AM CDTFlash Flood WarningEWXKinney3 hr
Apr 30, 6:44 AM CDTFlash Flood WarningEWXEdwards4 hr
Apr 30, 7:12 AM CDTFlash Flood WarningEWXKinney, Real, Uvalde3 hr
Apr 30, 7:43 AM CDTFlash Flood WarningEWXVal Verde2 hr
Apr 30, 8:19 AM CDTFlash Flood WarningEWXBandera3 hr
Apr 30, 8:59 AM CDTFlash Flood WarningEWXMedina2 hr
Apr 30, 9:34 AM CDTFlash Flood WarningEWXKerr56 min
Apr 30, 9:45 AM CDTFlash Flood WarningEWXBexar, Kendall2 hr
Apr 30, 10:27 AM CDTFlash Flood WarningEWXComal2 hr
Apr 30, 11:10 AM CDTSevere Thunderstorm WarningEWXBexar50 min
Apr 30, 11:24 AM CDTSevere Thunderstorm WarningEWXGuadalupe66 min
Apr 30, 11:31 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Apr 30, 11:36 AM CDTFlash Flood WarningEWXBexar, Kendall99 min
Apr 30, 11:44 AM CDTSevere Thunderstorm WarningEWXWilson61 min
Apr 30, 12:23 PM CDTSevere Thunderstorm WarningEWXGuadalupe37 min
Apr 30, 12:31 PM CDTFlash Flood WarningEWXGonzales119 min
Apr 30, 12:42 PM CDTSevere Thunderstorm WarningEWXCaldwell63 min
Apr 30, 12:45 PM CDTFlash Flood WarningEWXWilson2 hr
Apr 30, 12:48 PM CDTFlash Flood WarningEWXCaldwell117 min
Apr 30, 1:14 PM CDTFlash Flood WarningEWXFayette, Lavaca30 days
Apr 30, 1:14 PM CDTFlash Flood WarningEWXFayette, Lavaca2 hr
Apr 30, 1:20 PM CDTSevere Thunderstorm WarningEWXGonzales25 min
Apr 30, 1:23 PM CDTFlash Flood WarningEWXBandera67 min
Apr 30, 1:24 PM CDTSevere Thunderstorm WarningEWXLavaca66 min
Apr 30, 1:26 PM CDTSevere Thunderstorm WarningEWXFayette79 min
Apr 30, 1:32 PM CDTFlash Flood WarningEWXKarnes118 min
Apr 30, 1:36 PM CDTFlash Flood WarningEWXKerr114 min
Apr 30, 1:45 PM CDTFlash Flood WarningEWXAtascosa2 hr
Apr 30, 1:55 PM CDTSevere Thunderstorm WarningEWXAtascosa18 min
Apr 30, 2:06 PM CDTSevere Thunderstorm WarningEWXKarnes54 min
Apr 30, 2:07 PM CDTFlash Flood WarningEWXKendall53 min
Apr 30, 2:22 PM CDTFlash Flood WarningEWXGonzales113 min
Apr 30, 2:28 PM CDTFlash Flood WarningEWXWilson77 min
Apr 30, 2:38 PM CDTSevere Thunderstorm WarningEWXKendall67 min
Apr 30, 2:43 PM CDTFlash Flood WarningEWXKendall62 min
Apr 30, 2:55 PM CDTFlash Flood WarningEWXDeWitt2 hr
Apr 30, 3:00 PM CDTFlash Flood WarningEWXFayette, Lavaca2 hr
Apr 30, 3:12 PM CDTFlash Flood WarningEWXKarnes2 hr
Apr 30, 3:19 PM CDTSevere Thunderstorm WarningEWXGonzales56 min
Apr 30, 3:37 PM CDTFlash Flood WarningEWXWilson113 min
Apr 30, 4:59 PM CDTFlash Flood WarningEWXDeWitt, Lavaca3 hr
Apr 30, 5:31 PM CDTFlash Flood WarningEWXKarnes2 hr
Apr 30, 6:30 PM CDTSevere Thunderstorm WarningEWXDeWitt45 min
Apr 30, 6:58 PM CDTSevere Thunderstorm WarningEWXLavaca47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.